MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC ESTEEM+; POUCH, COLOSTOMY

CONVATEC DOMINICAN REPUBLIC INC ESTEEM+; POUCH, COLOSTOMY
Model Number 416747
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 10 of 10.E1: complainant country: united kingdom.Based on the available information, this event is deemed to be a reportable malfunction.Photograph, video and/or physical sample evaluation: no photographs were received for this issue for evaluation in accordance with work instruction (wi).No samples were available for this complaint, and therefore it was not possible to confirm the complaint.Batch record revision results: lot 4b05330, order (b)(4), material 1703634, was manufactured on 03/mar/2024 in the convex 1 pc manufacturing line, with a total of (b)(4) market units (mkus).The complaint investigator performed a batch record review on 14/feb/2025 and it was confirmed that the applicable procedures were followed, the components for assembly were correct as per bill of materials (bom) and the equipment settings were the applicable ones.The batch record review supports that there were no discrepancies related to the issue reported.Historical complaints review: on 14/feb/2025, complaints investigator ran a query in database in order to verify the complaints reported for the 4b05330 lot for the malfunction ¿pouch materials in contact with skin are too rough or sharp (includes tap, filter, filter cover label, invisiclose fasteners, pursing strips, tail clip/closure, drainage adaptors)¿ defect and no additional complaint was identified.Historical nonconformance review: on 14/feb/2025, complaints investigator ran a query in database looking for any in process nonconformance / corrective action / preventive actions (capa) (s) associated to the malfunction ¿ pouch materials in contact with skin are too rough or sharp (includes tap, filter, filter cover label, invisiclose fasteners, pursing strips, tail clip/closure, drainage adaptors)¿ defect for the lot number 4b05330 and as result, no nonconformance / corrective action / preventive actions (capa) (s) for this malfunction were generated during the manufacturing process of the referenced lot.Defect rate analysis: there have only been (b)(4) defective parts confirmed to date from a lot size (b)(4) products.This represents a defect rate of only (b)(4) which is well within an appropriate acceptable quality level (aql) for this defect which should be (b)(4) based on our standard operating procedure (sop).In addition, all of the in-process testing on this lot did not find a single defective pouch, which confirms that the lot is unlikely to breach an acceptable quality level (aql) of (b)(4).This issue certainly appears to be an isolated incident, but more importantly to date, it is well within our accepted acceptable quality level (aql) for this type of failure mode or defect.Conclusions: as no photographs or samples were available for this complaint issue, it was not possible to confirm the issue reported.A batch record review was completed and showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
The end user reported to the distributor via electronic mail (email) that the edges of velcro strips were jagged and not smooth causing the leg sore when worn them.The end user mentioned that it appeared as though the velcro strips had been cut out with scissors.No photograph is available at this time.

Brand Name
ESTEEM+
Common Device Name
POUCH, COLOSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key21431317
Report Number9618003-2025-00803
Device Sequence Number17227617
Product Code EZQ
UDI-Device Identifier00768455188567
UDI-Public00768455188567
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number416747
Device Lot Number4B05330
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Initial Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown